Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 34 found articles
 
 
  A Uniformly Quasiconformal Group Not Isomorphic to a Mobius Group
 
 
Title: A Uniformly Quasiconformal Group Not Isomorphic to a Mobius Group
Author: Doynikov, P. V.
Appeared in: Siberian mathematical journal
Paging: Volume 45 (2004) nr. 5 pages 849-854
Year: 2004
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands